# SDR QXEA200700366

- Difficulty date: March 11, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 258 hours, 215 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 8209074
- Condition: Malfunctioned
- Location: Rt Bleed Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OAK/SUN FLIGHT NR 2409: DURING LEVEL CRUISE FLIGHT AT 25,000 FT, NR 2 BLEED HOT CAUTION ILLUMINATED AND REMAINED ILLUMINATED WITH NR 2 BLEED SWITCH OFF FOR DURATION.  FLIGHT DIVERTED TO BOI.  MAINTENANCE FOUND CDS MESSAGE B BLD ANA OT.  REMOVED AND REPLACED RIGHT BLEED OVER TEMP SWITCH AND RIGHT PRECOOLER TEMP SWITCH (P/N 820907-5).  REF Q400 FIM 36-11-16-810-802 PARA 1 THROUGH 4A, STEPS (1) AND (2) AND PARA 5.  NO CDS FAULTS.  AIRCRAFT RETURNED TO SERVICE.
